# SDR SWAA2013020112243

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 53,297 hours, 31,761 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 141A6056
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ASSIST HANDLE TOP PIECE IS BROKEN.  REMOVED AND REPLACED R1 DOOR ASSIST HANDLE UPPER AND LOWER HANDLE NUTS IAW AMM 52-41-31-400-802 STEP 3E (2).
